# SDR DALA2024052205419

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,483 hours, 17,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FOUND LHW SLAT NO.3 IB INNER SURFACE WORN. CORRECTIVE ACTION: LHW SLAT NO.3 IB INNER SURFACE REPAIRED AS PER B767-400 SRM 57- 43-02-2R-1 & SRM 51-70-10-2R-4. FIG202(SHEET8) & SRM 51-70-10-2R (0351205)
